# SDR 2004FA0000244

- Difficulty date: February 6, 2004
- Submitted: February 27, 2004
- Operation: General aviation
- Aircraft: N622AM
- Make and model: Amtr ALARUSCH2T
- Aircraft serial: 201023
- Engine: Lyc O235*
- System (JASC): 2300 · Communications System
- Part: Audio Panel
- Condition: Inoperative
- Location: Cockpit
- Part time: 13 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STEREO INPUT INTO AIRCRAFT DOES NOT WORK.  (GL13200405339)
